On a functional inequality.
Aequationes mathematicae, Tome 32 (1987), pp. 213-215
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1987__32_137185,
author = {Janusz Walorski},
title = {On a functional inequality.},
journal = {Aequationes mathematicae},
pages = {213--215},
year = {1987},
volume = {32},
zbl = {0625.39012},
url = {http://geodesic.mathdoc.fr/item/AM2_1987__32_137185/}
}
Janusz Walorski. On a functional inequality.. Aequationes mathematicae, Tome 32 (1987), pp. 213-215. http://geodesic.mathdoc.fr/item/AM2_1987__32_137185/